# SDR GTIA2024022737947

- Difficulty date: February 24, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N622NK
- Make and model: Airbus A320-232
- Aircraft serial: 5804
- Aircraft time: 36,745 hours, 16,639 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Seal
- Part number: UNKNOWN
- Condition: Leaking
- Location: Deoilers
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

"FA SMELLED SMOKE MID-CABIN (ROAW 14) NO VISIBLE SMOKE. POSSIBLE SOURCE CABIN AIR SUPPLY VENTS. TURNED OFF PACK 2 AND SHUT XBLEED PER CHECK LIST.  ODOR DISSIPATED. OCURRED AT CRUISE FL370.-PERFORMED TSM 71-00-00810-801-A STEPS 3A TO 4C.  REMOVED & REPLACED DE OILER SEALS ENG1 & ENG2 IAW AMM 72-60-31.  PERFORMED TSM 05-50-00-810-831 RUN BOTH ENGINES BLEEDS SEQUENTIALLY USING PACK1 & PACK2.  RUN PACK # 2 DECONTAMINATION IAW AMM 21-00-00. NO SMELL NOTED.  R & R RECIRCULATION FILTERS IAW AMM 21-41-00."
